# SDR F3LA2023071300091

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N361FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09221
- Aircraft time: 11,511 hours, 5,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 157220
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PER HEAVY CHECK T/C PERFORMED OPS TEST OF EMERGENCY LIGHTS VIA MCDU. FAULT BAT/EPSU (11WL) EMERGEN L  PERFORMED T/S IAW TSM 33-51-00-810-855-A FOUND BATTERY FOR 11WL NEEDING TO BE REPLACED. REMOVED AND REPLACED BATTERY AT EPSU 11WL IAW AMM 33-51-38-000/400-002-A OPS TEST GOOD VIA MCDU. CIDS POWER UP INTERFACE TEST GOOD. A/C OK FOR SERVICE. (AIRCRAFT WAS RETURNED TO SERVICE)/END/
